# SDR CA120704006

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 312244801
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE INTERMITTENTLY HIGH 72-106, PSI DURING CLIMB.  INTERROGATED CDS.  FOUND FAULT CODE 944 ON NR 2 ENGINE CHANNEL A AND B IAW FIM TASK 79-20-00-810-886, PARA 4A.  CLEARED FAULT CODE AND GROUND RAN ACFT IAW AMM TASK 71-00-00-768-805.  FAULT CODE DID NOT RETURN IAW MAINTENANCE REQUEST R & R NR 2 ENGINE OIL PRESSURE TRANSDUCER IAW AMM TASK 79-31-01-000-801/400-801.  RAN ACFT AND PERFORMED AMM TASK 71-00-00-780-801. OPS CHECK GOOD.
